# SDR C2XA04IA073

- Difficulty date: June 18, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Engine: Allsn AE3007A
- Engine time: 7,068 hours, 6,981 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 7,068 hours, 6,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

IAH - FLIGHT 2376 THE CREW REPORTED THAT THE NUMBER ONE ENGINE SHOWED LOW OIL PRESSURE, AND HIGH OIL TEMPERATURE WITH A SMELL OF SMOKE DURING CRUISE.  THE CREW SHUT DOWN THE NUMBER ONE ENGINE AS A PRECAUTION, AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE, OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
